# SDR ERAA098198

- Difficulty date: September 14, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N170EH
- Make and model: Snias AS332L
- Aircraft time: 8,003 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  BATTERY LEAKED, MOISTURE DAMAGE, G SWITCH STICKS. ACTION TAKEN:  PERFORMED PRELIMINARY INSPECTION AT ARTEX 9/27/2004 AND REPAIRES.
